Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Dark brown discharge, taking active pills. Is this active pill a problem?

I have been on tri sprintec for almost a year. I have had no problem with any type of break through bleeding . This week I noticed dark brown discharge the last three days of the active pills. I have been under a lot of stree and I feel like that may be the cause, but I m not sure what s going on. Is brown discharge on a active pill a problem?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Dark brown discharge on last 3 days of active pills may be associated with implantation bleeding in case of failure of the pill or old endometrial tissue combined with vaginal infection. Hormonal imbalance and stress/ depression are other factors for causing the same.

One blood test for beta-HCG & vaginal swab test are required to confirm the diagnosis in collaboration with complete hormonal assay (if there is persistent discharge). Consult with your gynecologist for suggestive measures.

Avoid stress by regular deep breathing/ yoga, take healthy diet with Vitamin & iron supplements, control body wt, maintain genital hygiene and take a sound sleep.

Be well & take care.
Answered: Mon, 25 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor